Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Apple mac retina

Premium Questions

Dr. Dadapeer K MD

hi, i have had retina detachment in the eye 4 weeks back. did retina vitrectomy . 3 weeks later ... diplacement / fold in retina. he asked me to use vegamox and tears gel for every 2 hours for next one... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Saddiq Ulabidin MD

My doctor prescribed nitrofur mac 100 mg cap 1 twice daily. I took one at 5:15 pm when I got the pills, should I take one tonight or should I wait for morning then taking one and one tomorrow night ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Dadapeer K MD

a Detached Retina . At that time the floater was large, black, distinctly outlined, and shaped like a O ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Jasvinder Singh MD

In Retina pigmentosa lot of research is going on and still there is no result. So is there any treatment for this disease in ayurveda or through acupunture. I heard that retina transplant and gene ... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)
Dr.    Prof. Kunal Saha MD

I am scheduled for an eye procedure monday. I had a detached retina . The doctor put silicone in for the detachment. I also have a cataract that need to be removed. He is going to remove the cateract and silicone ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)

Public Forum Discussions

Dr. Dadapeer K MD

i have a few floaters in the eye, A little bit of the vitreous has moved away from the retina. I am ... a wk. for 6 mths. then twice a wk for life, will this dose prevent mac. degen. in the future ? ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  Shinas Hussain MD

Hello Doctor, I m taking care of my 96 year old Mom who had MAC anesthesia for a kidney ... walker. She has had one dose of Milk of Mag, last evening, senna, prune juice and apple slices today ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Shahid Saache MD

My son is 40 years old, had a kidney transplant January 2012, now has a UTI and docs gave him nitrofur mac 100mg cap teva usa for it. He started them on thursday, and on friday evening started nausea ... View answer

Answered by : Dr. Shahid Saache ( General & Family Physician)
Dr. Arun MD

Hi, can I answer your health question? Please type your question here...Hi , I am diagnosed with MAC , like to know if Mac can spread to rest of my body? Should I start treatment imediately? I am 67 ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)
Dr. Kaushal Bhavsar MD

I have mac but because I am doing so well my doctor doesn t want to treat it as I also have sudenomis, and bronchechis. I have had mac before after 20 yrs it has returned. I had to take 7 pills a day ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Mobile Questions and Answers

Dr. Bharatesh Devendra Basti MD

I presume retino-a.it may be better first with moisturising creams.then with salicylic acid creams + moisturising creams.retino-a may be more irritant.

Dr.  Krunal Modi MD

Hello, It's true. You can take it mainly at morning on empty stomach. Take care...

Dr. Vipul Prajapati MD

Hi dear, what you exactly want to know? retina cause hair loss? retina does not cause hair loss. retina is inside eye and so it is not associated with hair loss. Thank you